specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Medicines / Generic Allergy Meds-2
ACTIVE INGREDIENTS: Amazon Basic Care Allergy Relief tablets contain diphenhydramine HCl 25 mg, the same active ingredient found in Benadryl Allergy Tablets. This ensures effective and familiar allergy relief.
MULTI-SYMPTOM RELIEF: One dose of Amazon Basic Care Allergy Relief tablets provides temporary relief from common allergy symptoms, including: - Runny nose - Sneezing - Itchy nose or throat - Itchy, watery eyes Additionally, it relieves runny nose and sneezing due to the common cold.
ANTIHISTAMINE: Each 25 mg pill is packed with a powerful dose of allergy-fighting medicine, providing quick and effective relief from allergies.
EASY TO SWALLOW: MINI-TABS tablet design makes it easy to swallow, ensuring convenient and hassle-free relief.
NIGHTTIME ALLERGY RELIEF: Amazon Basic Care Complete Allergy Medicine not only relieves your allergy symptoms but also calms your sneezing, allowing you to rest more comfortably.
MORE FROM Generic Allergy Meds-2